English español

Repositorio de la Universidad de Oviedo. > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/28981

Title: Variography for model selection in local polynomial regression with spatial data
Author(s): Matías, J. M.
González Manteiga, W.
Francisco Fernández, M.
Ordóñez Galán, Celestino
Issue date: 2005
Publisher: Springer
Publisher version: http://dx.doi.org/10.1007/s10852-005-9001-6
Citation: Journal of Mathematical Modelling and Algorithms, 4(3), p. 237-252 (2005); doi:10.1007/s10852-005-9001-6
Format extent: p. 237-252
URI: http://hdl.handle.net/10651/28981
ISSN: 1570-1166
Appears in Collections:Artículos

Files in This Item:

There are no files associated with this item.

Exportar a Mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias